# SDR CALA2024081200401

- Difficulty date: August 10, 2024
- Submitted: August 12, 2024
- Operation: Air carrier
- Aircraft: N67058
- Make and model: Boeing 767424ER
- Aircraft serial: 29453
- Aircraft time: 84,786 hours, 11,861 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Door
- Part number: 311T106597SD
- Condition: Missing
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 NACELLE STRUT ACCESS DOOR ( PANEL #436AR ) MISSING, INBOARD OF ENG 1 PYLON. UPDATED WITH PICTURE. UPDATED WITH SUBMITTED ESDR REPORT. UPON LANDING WITH NO REPORTED EMERGENCY REPORTED, FOUND #1 ENG INBD NACELLE ACCESS DOOR 436AR MISSING UPON ROUTINE WALK AROUND INSP. REF IPC 54-53-01-16 ITEM 448, MFG P/N 311T1065-97SD. REF ECRA 5450-02589 FOR MFG SUPPLIER. M&E P/N 64-5450-3-0028. INSTALLED NEW PANEL 436AR, REF AMM 54-53-01. P
